| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in moderately tortuous and mildly calcified iliac artery.A 9.0mmx40mmx135cm sterling balloon catheter was advanced for post dilatation.However, during inflation at 8 atmospheres, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.